# SDR 39NR2013082835

- Difficulty date: August 28, 2013
- Submitted: August 28, 2013
- Operation: General aviation
- Aircraft: CGTVO
- Make and model: Boeing 737219
- Aircraft serial: 22994
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 6562100
- Condition: Cracked
- Location: Bs 304  S17l
- Part time: 58,226 hours, 58,226 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND GUSSET CRACKED AT BS 304 S17L. REPLACED GUSSET IAW SRM 51-30-5.
